Due to exchange rate volatility, our team may contact you for top-up if prices change.
BEECHAM ALL IN ONE 160ML 60297
BEECHAM ALL IN ONE 160ML 60298

Glaxosmithkline

BEECHAM ALL IN ONE 160ML

Active Ingredient: Paracetamol, Guaifenesin and Phenylephrine
Presentation: Liquid
Strength: Paracetamol 500mg, Guaifenesin 200mg and Phenylephrine 10mg
Pack Size: 160ml

₦11,137.50

SKU:
  megacare-pharmacy-6831
quantity

Beechams All-In-One Liquid 160ml is a non-drowsy solution designed to provide temporary relief for colds, chills, and flu, specifically targeting chesty cough symptoms.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦660.00
EQUATE DAYTIME COLD&FLU 355ML
₦9,075.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
BEECHAM ALL IN ONE 160ML
BEECHAM ALL IN ONE 160ML
₦ 11,137.50